# SDR UIEA2011071500392

- Difficulty date: July 15, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 720, STR 12 TENSION TIE AREA FOUND 1 EA FASTENER HOLE CRACKED AT FWD CHANNEL C/W 50593(FX RT BS 720 STR 12 TENSION TIE FWD CHANNEL REPAIRED IAW SRM 53-20-30, REPAIR 1, FIG 201.)
